# SDR AALA20161015001

- Difficulty date: October 10, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 4617
- Condition: Low
- Location: Cabin
- Part time: 21,334 hours, 2,377 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT AFT CABIN DOOR 2 EMERGENCY LIGHTS POWER SUPPLY M33099 LOW CAPACITY.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06, WDM 33-51-61 AND WDM 33-51-63.  OPERATIONAL CHECKED GOOD.
